# SDR USAA129810I

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR - TEMPORARY PLUG REPAIR INSTALLED IN FUSELAGE SKIN BETWEEN BS 950D AND BS 950E, BETWEEN STR 22R AND STR 23R.  INSTALLED FLUSH REPAIR AT FUSELAGE EXTERIOR SKIN BETWEEN BS 950D AND BS 950E, STR 22R AND STR 23R.  ACCOMPLISHED IAW B727 SRM 53-30-3, FIG 1.  MATERIAL USED 2024T-3, .100 INCH.
